Doctor insights on:
My vagina has been throbbing almost constantly for over a week. It feels like it quivers/burns-one 3rd round of Diflucan (fluconazole) and new liver detox pills. ?
Variable pain. : It is time to visit with a GYN for vaginal exam and proper diagnosis before any further treatment. ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
I started diflucan (fluconazole) today and took milk thistle with it for liver support.. Is this ok? Hoping there's no interactions. Thanks
Is Diflucan (fluconazole) 100mg pill safe for the liver? I need to take it for 6 months for toenail fungus. 2 pills weekly one month, then 1 weekly.
Having CBC and liver panel drawn tomorrow. Taking keflex and diflucan (fluconazole). Will these affect test readings? Should i not take morning dose prior to test?
Was prescribed Diflucan (fluconazole) 100mg for external vaginal yeast infection To take for 4 days in a row? I read it's very hard on liver..is this safe?!
It is ok : 100 mg daily for 3 days should be safe, unless you have an underline problem or sensitivity to this medication. ...Read more
Had liver blood test before taking fluconazole 200mg for 1 week. After completing should I take another liver blood test.
No: No, that should not be necessary if you're done with treatment. ...Read more
Can your gallbladder not functioning cause liver emzymes to be high on blood work? Mine where a little high. Also I'm on prilosec and took fluconazole
Finished fluconazole 1 wk ago. Don't drink much. Now in vegas and after eating at 11pm. Went to casino at 3am played for 7 hours and drank 8 shots. Urinated a lot and vomited later. Can my liver damage
Liver in Trouble: I doubt you have permanently damaged your liver. But, you surely did put some strain on it. You could have two things: alcohol poisoning (given how much alcohol you had in one setting) and liver toxicity by combining the Fluconazole with a large amount of alcohol. Hydrate well and avoid the alcohol for at least one week. ...Read more